BibTeX record journals/tmc/AlfanoGL14

download as .bib file

@article{DBLP:journals/tmc/AlfanoGL14,
  author    = {Giusi Alfano and
               Michele Garetto and
               Emilio Leonardi},
  title     = {New Directions into the Stochastic Geometry Analysis of Dense {CSMA}
               Networks},
  journal   = {{IEEE} Trans. Mob. Comput.},
  volume    = {13},
  number    = {2},
  pages     = {324--336},
  year      = {2014},
  url       = {https://doi.org/10.1109/TMC.2012.248},
  doi       = {10.1109/TMC.2012.248},
  timestamp = {Thu, 15 Jun 2017 21:29:14 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tmc/AlfanoGL14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics